# SDR ZZDA2010001

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N283AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L-1 DOOR MADE A POP SOUND ON TAKEOFF.  AIRCRAFT STOP PRESSURIZING.  DOOR LIGHT SHOWED THE L-1 DOOR WAS CLOSED.  AFTER RETURNING TO THE GATE, L-1 DOOR FOUND NOT COMPLETELY CLOSED.  CLEANED AND LUBED ROLLERS AND CRANKS IAW 52-11-00.  OPS CHECK WAS GOOD.  INSPECTED DOOR AND JAMB IAW 52-11-00.  NO DEFECT NOTED.
